Hi guys, So last night I ended up needing to take something for the spasms in my back. 15 minutes after I took it, I realized something was not quite right. My lips and face started itching which for me is a sign of a reaction starting. As soon as it had started, it stopped. It is weird because I've been taking it as needed since February but never had that happen before. There have been no further episodes of it so I know it's not something I ate or drank that morning. Has anybody else had this happen with this particular med or is it just me?
I am so sorry that you cannot take your muscle relaxant any longer. They certainly serve a purpose when you have pain issues and spasms. I hope that they find something that works for you and that you get some relief really soon. I'll keep you in my prayers.
Flexeril is not a good muscle relaxer it has been shown to cause Afib and unfortunately when my husband was in his mid 30's they put him on it. He has had A fib since. I have seen him shocked over 14 times to reset his heart but it never lasts long. For the last few years he has decided to stay out of rythm. Flexaril...no thanks in our house.
Amanda it sounds like you may have developed an allergic reaction to the Fexiril. Sometimes they happen the first time that you take a medicaton or they can happen over a period of time. Hope you feel better soon.